OMG! Cramp

Discussion in 'Cambridge Weight Plan' started by Keighleyjo2010, 31 March 2011 Social URL.

  1. Keighleyjo2010

    Keighleyjo2010 Silver Member

    Posts:
    613
    Likes Received:
    9
    Again I was woken up with crazy cramp in my right calf!! It flipping killed managed to get back to sleep then BAM, had cramp again.

    I am assuming it's the diet as last time I had this cramp it was when I was in CD!
     
  2. Avatar

    MiniMins.com Matched Content

  3. cherylxx

    cherylxx Silver Member

    Posts:
    1,327
    Likes Received:
    14
    Diet:
    CD sole source
    yes, it is as a result of cd.
    i suffered from it badly last time.
    it is due to the lack of sodium in the diet and can also be caused by dehydration so keep an eye on ur fluid intake.
    if it is very bad try having a glass of tonic water before going to bed each night.
    i eventually used this as it was disturbing my sleep terribly most nights.
    tonic water contains quinine which is very effective with the treatment of muscle cramping.
    incidentally, i remained in ketosis throughout.
    hope this helps.
     
  4. Lily

    Lily Gold Member

    Posts:
    6,403
    Likes Received:
    153
    Start Weight:
    16st11.0lb
    Current Weight:
    15st10.0lb
    Goal Weight:
    13st7.0lb
    Lost(%):
    1st1lb(6.38%)
    Diet:
    VLCD
    And that'd be slimline tonic, by the way. :D Yes, it has a bit of citric acid in it, but cramp's horrible so need's must. Alternatively, you can get Crampex from the chemist, or, if you like Cambridge soups, add a pinch of salt to them.

    Don't forget too that there's no reason why you can't take paracetemol while on Cambridge.

    It should pass soon, so do what you need to until your body gets used to the status quo.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...